# SDR QXEA200601757

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,064 hours, 12,226 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT NR 2364 - NR 1 AND NR 2 BLEED HOT CAUTION ILLUMINATED AFTER TAKEOFF.  MAINTENANCE C/W BLEED AIR OPS CHECK IAW Q400 AMM 36-11-00.  OPS CHECK GOOD.  NO PARTS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
